# SDR CHQA201100132

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N978RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 27,658 hours, 20,654 cycles
- Engine: Allsn AE3007A
- Engine time: 23,784 hours, 19,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A DENT WAS FOUND ON THE CENTER FUSELAGE 1 SKIN BETWEEN FRAMES 19 AND 20 THAT WAS BEYOND LIMITS.  THE DENT MEASURED 3 INCHES WIDE, BY 2.8 INCHES LONG AND 0.064 INCHES DEEP.   A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS PERFORMED WITH NO CRACKS DETECTED.  THE DENT WAS THEN FILLED IN ACCORDANCE WITH SRM 51-74-00.
